# SDR 2022F00514

- Difficulty date: November 27, 2022
- Submitted: December 14, 2022
- Operation: General aviation
- Aircraft: N3663T
- Make and model: Hawbee 4000
- Aircraft serial: RC55
- Aircraft time: 1,856 hours, 1,026 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 4013840010010
- Part serial: 07081H9414
- Condition: Fractured
- Location: Cockpit
- Part time: 1,865 hours, 1,026 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE IN CLIMB THROUGH APPROXIMATELY 12000 FT. COPILOTS SIDE WINDOW SHATTERED. FLIGHT CREW DECLARED EMERGENCY AND RETURNED TO ORIGIN AIRPORT, WHILE STILL IN FLIGHT FLIGHT CREW REPORTS SEEING SPARKS AND BURNING SMELL COMING FROM WINDOW AND WINDOW CONTINUING TO CRACK WHILE AIRCRAFT DESCENDED ON APPROACH TO AIRPORT. COPILOTS SIDE WINDOW P/N 401-384001-0010 S/N 07081H9414 HAD SAME TSN AS THE AIRCRAFT. THE ISSUE OF SHATTERING PILOTS AND COPILOTS SIDE WINDOWS IN THE HAWKER 4000 CONTINUES TO BE AN UNRESOLVED PROBLEM IN THIS MODEL AIRCRAFT. TEXTRON (TC HOLDER) AND PPG WINDOW MFG. HAVE NOT YET EXAMINED THE WINDOW OR SUGGESTED ANY NEW INSPECTIONS TO THE WINDOW OR THE WINDOW FRAME FOR THIS ONGOING HAZARD TO PILOTS SAFETY IN THE COCKPIT.
